# SDR USAA2014042300002

- Difficulty date: April 22, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 11,919 hours, 6,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F100031000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 5 LT WHITE EMERGENCY LIGHT INOPERATIVE.  REPLACED SEAT ROW 5 LT WHITE EMERGENCY LIGHT IAW AMM 33-51-19-400-003-A.
